# SDR DALA2016012000472

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E PANEL 370GL CENTER MOUNTING SUPPORT IS CHAFED, MARKED.  REMOVED DAMAGED SUPPORT AT RUDDER L/E IAW SRM 51-41-02 LOCATED AND DRILLED NEW SUPPORT IAW SRM 51-40-08 AND DWG 9971306, REV, INSTALLED NEW SUPPORT ON L/E OF RUDDER IAW SRM 51-41-02.
